# SDR MASA2011072503302

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 15,474 hours, 225,575 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Defective
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BRAKE TEMP READS ZERO AFTER LANDING.  R2 NR 3 BRAKE ASSY.
